2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 9 [rss]
M. Mars. Stability of MOTS in totally geodesic null horizons Classical Quantum Gravity 29 (2012) no. 14 , 145019, 23. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. On maximal surfaces in certain non-flat 3-dimensional Robertson-Walker spacetimes Math. Phys. Anal. Geom. 15 (2012) no. 3 , 193\textendash202. [bib] [doi]
L. Ferrer, F. Martín, III W. H. Meeks. Existence of proper minimal surfaces of arbitrary topological type Adv. Math. 231 (2012) no. 1 , 378–413. MathScinet [bib] [doi]
J. M. Almira, A. Romero. Some Riemannian geometric proofs of the fundamental theorem of algebra Differ. Geom. Dyn. Syst. 14 (2012) , 1–4. MathScinet [bib]
M. Barros, A. Ferrández. Null scrolls as solutions of a sigma model J. Phys. A 45 (2012) no. 14 , 145203, 12. MathScinet [bib] [doi]
M. Gutiérrez, B. Olea. Semi-Riemannian manifolds with a doubly warped structure Rev. Mat. Iberoam. 28 (2012) no. 1 , 1–24. MathScinet [bib] [doi]
C. J. G. Machado, J. D. Pérez. Real hypersurfaces in complex two-plane Grassmannians some of whose Jacobi operators are $\xi$-invariant Internat. J. Math. 23 (2012) no. 3 , 1250002, 12. MathScinet [bib] [doi]
J. A. Aledo, S. Martinez, F. L. Pelayo, J. C. Valverde. Parallel discrete dynamical systems on maxterm and minterm Boolean functions Math. Comput. Modelling 55 (2012) no. 3-4 , 666–671. MathScinet [bib] [doi]
C. J. G. Machado, J. D. Pérez. On the structure vector field of a real hypersurface in complex two-plane Grassmannians Cent. Eur. J. Math. 10 (2012) no. 2 , 451–455. MathScinet [bib] [doi]
M. Barros, O. J. Garay. Critical curves for the total normal curvature of 3-dimensional space forms J. Math. Anal. Appl. 389 (2012) no. 1 , 275–292. MathScinet [bib] [doi]
2011
J. M. M. Senovilla. Erratum: Algebraic classification of the Weyl tensor in higher dimensions based on its 'superenergy' tensor (Classical and Quantum Gravity (2010) 27 (222001)) Classical and Quantum Gravity 28 (2011) no. 12. [bib] [doi]
A. Romero, M. Sánchez. Differential geometry and its applications: some recent advances by the research group Chapter in Florentino García Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 157–170. MathScinet [bib]
M. Ortega, Juan D. Pérez, Y. J. Suh. Notes on Florentino's scientific production Chapter in F. Garc\'\i a Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 129–144. MathScinet [bib]
F. Martín, C. Reyes. An extension of Krust's theorem for minimal surfaces Chapter in Florentino Garc\'\i a Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 115–117. MathScinet [bib]
M. A. Cañadas-Pinedo, C. Ruiz. Equivalence of Pfaffian flag systems in dimension five Chapter in Florentino García Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 43–50. MathScinet [bib]
M. Barros, A. Ferrández. Talking about helices and remembering Floro Chapter in Florentino Garc\'\i a Santos: in memoriam Editorial Universidad de Granada, Granada (2011) , 23–34. MathScinet [bib]
J. L. Flores, J. Herrera, M. Sánchez. On the final definition of the causal boundary and its relation with the conformal boundary Adv. Theor. Math. Phys. 15 (2011) no. 4 , 991–1057. MathScinet [bib]
E. Caponio, M. A. Javaloyes, M. Sánchez. On the interplay between Lorentzian causality and Finsler metrics of Randers type Rev. Mat. Iberoam. 27 (2011) no. 3 , 919–952. MathScinet [bib] [doi]
J. D. Pérez, J. T. Oh, Y. J. Suh. Compact real hypersurfaces in complex two-plane Grassmannians In Proceedings of the 15th International Workshop on Differential Geometry and the 4th KNUGRG-OCAMI Differential Geometry Workshop [Volume 15] Natl. Inst. Math. Sci. (NIMS), Taej\u on (2011) , 83–98. MathScinet [bib]
M. Sánchez. Recent progress on the notion of global hyperbolicity Chapter in Advances in Lorentzian geometry Amer. Math. Soc., Providence, RI 49 (2011) , 105–124. MathScinet [bib]
Powered by bibtexbrowser